Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 15, 2009, 2:15 AM CDT for 5 counties in Iowa; 4 counties in Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2009, 2:15 AM CDT (07:15 UTC)
- Expired
- Jul 15, 2009, 6:58 AM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 139 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 2:22 AM CDT | HEAVY RAIN 0 | 5 Nw Croton, IA | 0.75 INCH OF RAIN IN 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 150715
FFWDVN
IAC057-087-101-111-177-ILC067-071-109-187-151515-
/O.NEW.KDVN.FF.W.0022.090715T0715Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
215 AM CDT WED JUL 15 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN DES MOINES COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF BURLINGTON...
SOUTHERN HENRY COUNTY IN SOUTHEAST IOWA...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
LEE COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA...
NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF MONMOUTH...
* UNTIL 1015 AM CDT
* AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY MOVING OVER THE
WARNED AREA. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE
EXPECTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
POINT...WEST BURLINGTON...STOCKPORT...ST. PAUL...SALEM...PILOT
GROVE...MILTON...MIDDLETOWN...LOWELL...HILLSBORO...FRANKLIN...
DOUDS/LEANDO...DENMARK...DANVILLE...BONAPARTE...BIRMINGHAM...
BENTONSPORT/VERNON...TERRE HAUTE...STRONGHURST...ROSEVILLE...
RARITAN...KIRKWOOD...GULFPORT...GLADSTONE...CARMAN AND BIGGSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TOTAL RAINFALL OF 2 TO 4 INCHES CAN BE EXPECTED...WITH THUNDERSTORMS
MOVING REPEATEDLY OVER THE SAME LOCATIONS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
4041 9153 4045 9153 4046 9157 4053 9162
4055 9169 4058 9169 4061 9174 4061 9220
$$
LE2 follow-up statements
000
WGUS73 KDVN 150916
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT WED JUL 15 2009
IAC057-087-101-111-177-ILC067-071-109-187-151515-
/O.CON.KDVN.FF.W.0022.000000T0000Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-
416 AM CDT WED JUL 15 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
HENDERSON...WARREN...NORTHERN HANCOCK...NORTHERN MCDONOUGH...SOUTHERN
HENRY...SOUTHEASTERN JEFFERSON...SOUTHERN DES MOINES...VAN BUREN AND
LEE COUNTIES...
AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT MOST OF THE THUNDERSTORM ACTIVITY HAD MOVED OUT OF THE
AREA...THOUGH SOME LINGERING LIGHT RAIN WAS STILL AFFECTIGN PORTIONS
OF WARREN AND MCDONOUGH COUNTIES IN ILLINOIS.
HOWEVER...STORMS FROM THE PAST FEW HOURS HAVE DUMPED A WIDESPREAD 1
TO 2 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS OF UP TO 3 INCHES.
THE HEAVIEST RAINFALL FELL IN A WEST TO EAST BAND EXTENDING FROM VAN
BUREN COUNTY IOWA...EAST ACROSS LEE AND SOUTHERN DES MOINES
COUNTIES...AND INTO SOUTHERN HENDERSON AND WARREN COUNTIES...AND
NORTHERN MCDONOUGH COUNTY IN ILLINOIS. THIS HEAVY RAINFALL HAS
LIKELY PRODUCED AREAS WHERE WATER IS FLOWING OVER ROADS...
OVERFLOWING ROADSIDE DITCHES AND CREEKS...AND FLOODING MANY LOW
LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROTON...WEST
POINT...WEST BURLINGTON...STOCKPORT...ST. PAUL...SALEM...PILOT
GROVE...MILTON...MIDDLETOWN...LOWELL...KEOSAUQUA...HILLSBORO...
FRANKLIN...FORT MADISON...DOUDS/LEANDO...DONNELLSON...DENMARK...
DANVILLE...CANTRIL...BURLINGTON...BONAPARTE...BIRMINGHAM...
BENTONSPORT/VERNON...TERRE HAUTE...STRONGHURST...ROSEVILLE...
RARITAN...PRAIRIE CITY...NIOTA...MONMOUTH...LA HARPE...KIRKWOOD...
GULFPORT...GLADSTONE...DISCO...DALLAS CITY...CARMAN AND BIGGSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
4041 9153 4045 9153 4046 9157 4053 9162
4055 9169 4058 9169 4061 9174 4061 9220
$$
LE000
WGUS73 KDVN 151158
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 AM CDT WED JUL 15 2009
IAC057-087-101-111-177-ILC067-071-109-187-151205-
/O.CAN.KDVN.FF.W.0022.000000T0000Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-
658 AM CDT WED JUL 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HENDERSON...
WARREN...NORTHERN HANCOCK...NORTHERN MCDONOUGH...SOUTHERN HENRY...
SOUTHEASTERN JEFFERSON...SOUTHERN DES MOINES...VAN BUREN AND LEE
COUNTIES...
THUNDERSTORMS FROM OVERNIGHT PRODUCED BETWEEN 1 AND 3 INCHES OF
RAINFALL OVER A LARGE AREA. THESE STORMS HAVE MOVED WELL AWAY FROM
THE AREA...AND ANY POSSIBLE FLASH FLOODING THAT RESULTED FROM THESE
STORMS WILL HAVE RECEDED.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
4041 9153 4045 9153 4046 9157 4053 9162
4055 9169 4058 9169 4061 9174 4061 9220
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:15 PM CDT, 7 hours earlier.
Area forecast discussion, Jul 14, 7:15 PM CDT, 7 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 715 PM CDT TUE JUL 14 2009 .UPDATE... ELEVATED SHOWERS AND THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE 925MB MOISTURE GRADIENT. THIS CONVECTION MAY PRODUCE A SHORT LIVED WIDESPREAD RAINFALL EVENT THIS EVENING IN ADVANCE OF THE MAIN COLD FRONT AND ASSOCIATED SHOWERS AND STORMS...WHICH IS VERY WELL ON TRACK TO IMPACT THE AREA LATER TONIGHT. EVENING POPS AND WEATHER HAVE BEEN ADJUSTED UPWARD ALONG FOR THE EVENING HOURS. WIDESPREAD CONVECTION UPSTREAM MAY REQUIRE AN UPDATE TO CATEGORICAL POPS FOR THE 06Z TO 12Z PERIOD TONIGHT. MESOSCALE CONVECTIVE TRENDS SUPPORT THIS UPDATE NOW...BUT WILL HOLD OFF UNTIL I AM CERTAIN OR SEE IT ON RADAR AND SATELLITE TRENDS. ...ERVIN... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && ERVIN
Hazardous weather outlook, Jul 14, 1:24 PM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 124 PM CDT TUE JUL 14 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151830- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 124 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE LIKELY LATE THIS EVENING AND OVERNIGHT ACROSS MUCH OF THE OUTLOOK AREA...AHEAD OF A COLD FRONT. SOME OF THE STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH ALONG WITH SMALL HAIL...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 34. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HAASE
In the hours before
Special weather statement, Jul 14, 11:20 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 PM CDT TUE JUL 14 2009
IAZ040-041-150545-
BUCHANAN-DELAWARE-
1120 PM CDT TUE JUL 14 2009
...STRONG THUNDERSTORMS THROUGH 1 AM...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTHWEST OF JESUP...OR 10 MILES NORTH
OF WATERLOO...MOVING EAST AT 40 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HAZLETON AROUND 1150 PM CDT...
AURORA AROUND MIDNIGHT CDT...
LAMONT AROUND 1210 AM CDT...
DUNDEE AND MASONVILLE AROUND 1215 AM CDT...
MANCHESTER AROUND 1220 AM CDT...
ONEIDA AROUND 1225 AM CDT...
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH
THIS STORM AND OTHER STRONG STORMS THAT MAY ALSO DEVELOP.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
LAT...LON 4230 9114 4231 9207 4246 9207 4247 9209
4264 9209 4264 9208 4265 9115
TIME...MOT...LOC 0419Z 278DEG 41KT 4263 9240
ERVINSpecial weather statement, Jul 15, 12:37 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1237 AM CDT WED JUL 15 2009
IAZ040>042-150630-
BUCHANAN-DELAWARE-DUBUQUE-
1237 AM CDT WED JUL 15 2009
...STRONG THUNDERSTORMS IN BUCHANAN COUNTY MOVING INTO DELAWARE AND
DUBUQUE COUNTY...
AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INDEPENDENCE...MOVING EAST AT 40 MPH.
* THE THUNDERSTORM WILL BE NEAR...
WINTHROP AROUND 1245 AM CDT...
LAMONT AROUND 1250 AM CDT...
MASONVILLE AROUND 1255 AM CDT...
DUNDEE AROUND 100 AM CDT...
MANCHESTER AROUND 105 AM CDT...
ONEIDA AROUND 110 AM CDT...
PEA SIZE HAIL...WINDS UP TO 60 MPH...BRIEF HEAVY RAIN...CAN BE
EXPECTED WITH THIS STORM.
IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
LAT...LON 4240 9082 4232 9208 4264 9209 4265 9091
4267 9090 4267 9083
TIME...MOT...LOC 0537Z 269DEG 38KT 4253 9186
LESpecial weather statement, Jul 15, 1:18 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
118 AM CDT WED JUL 15 2009
IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-150915-
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-WASHINGTON IA-
KEOKUK IA-LOUISA IA-MCDONOUGH IL-HANCOCK IL-WARREN IL-HENDERSON IL-
MERCER IL-CLARK MO-SCOTLAND MO-
118 AM CDT WED JUL 15 2009
...THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO SOUTHEAST
IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...
THUNDERSTORMS HAVE DEVELOPED OVER SOUTH CENTRAL IOWA...AND HAVE BEEN
MOVING INTO SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS SINCE
MIDNIGHT. THESE STORMS ARE BRINGING VERY HEAVY RAINFALL...WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. THESE HEAVY RAINFALL
RATES CAN BE EXPECTED TO CAUSE PONDING OF WATER ON ROADS AND IN
LOW-LYING AREAS...AND RISES IN AREA STREAMS AND CREEKS. THESE
EFFECTS MAY BE MAGNIFIED IN URBAN AREAS. THE THUNDERSTORMS ARE
EXPECTED TO AFFECT THE AREA THROUGH 3 AM THIS MORNING.
URBAN AREAS THAT MAY BE ADVERSELY AFFECTED BY THESE STORMS INCLUDE...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA...FORT MADISON
...MEMPHIS...KAHOKA... MONMOUTH...MACOMB...AND CARTHAGE.
&&
LAT...LON 4019 9146 4020 9151 4025 9151 4025 9195
4030 9196 4030 9235 4060 9237 4061 9220
4116 9219 4116 9242 4142 9242 4113 9043
4028 9045 4028 9091 4019 9092
LESpecial weather statement, Jul 15, 1:34 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
134 AM CDT WED JUL 15 2009
IAZ040>042-053-054-ILZ001-150730-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-JONES-
134 AM CDT WED JUL 15 2009
...THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ALONG HIGHWAY 20...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR DELHI...OR 8 MILES
SOUTHEAST OF MANCHESTER...MOVING EAST AT 30 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HOPKINTON AROUND 145 AM CDT...
WORTHINGTON AROUND 155 AM CDT...
FARLEY AROUND 205 AM CDT...
CASCADE AROUND 210 AM CDT...
EPWORTH AROUND 215 AM CDT...
BERNARD AROUND 225 AM CDT...
HEAVY RAINFALL...ONE HALF INCH DIAMETER HAIL...AND WINDS GREATER
THAN 35 MPH...CAN BE EXPECTED WITH THIS STORM.
WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED TO
PRODUCE PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
LAT...LON 4258 9067 4254 9063 4252 9063 4251 9044
4209 9046 4226 9137 4229 9137 4230 9162
4260 9153 4263 9069
TIME...MOT...LOC 0632Z 277DEG 26KT 4241 9135
LEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:20 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 85 min |
| Jul 15, 12:37 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 53 min |
| Jul 15, 1:18 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 1 more | 3 hr |
| Jul 15, 1:34 AM CDT | Special Weather Statement | DVN | Delaware, Dubuque, Jackson | 56 min |
| Jul 15, 5:06 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Delaware, Dubuque, Henry and 8 more | 69 min |
| Jul 15, 5:50 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Delaware, Des Moines, Dubuque and 11 more | 85 min |
| Jul 15, 7:02 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 58 min |
| Jul 15, 7:50 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 55 min |
| Jul 15, 2:55 AM CDT | Special Weather Statement | DVN | Hancock, McDonough | 65 min |
Nearby
Flash Flood Warnings in Iowa, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.